# SDR FDEA201108023194

- Difficulty date: August 2, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 400 S14-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR DOUBLER AT STA 400, STR 14L-16L NOT IAW APPROVED DATA.  R & R DOUBLER IAW SRM 51-40-02 & SRM 53-00-01.  REPAIR 16,  FABRICATED NEW DOUBLER.
